... years of taking them for low back pain & sciatica. My question is since I tapered to a lower dose today, my appetite is increasing badly! Before I tapered, I wasn't hungry! Please, help! Thanks!
First, shame on your doctor for putting you on that medication for so long! This medication reeks havoc on your system. It literally puts all of your organs in sleepy mode and never gives your brain's systems time to regenerate. You should be prescibed a longer lasting, time released med like MS Contin, And a breakthrough pain med that you won't need to take as often.
As to your question, when you reduce the amount of this med, you get the munchies! Big time! At least for me it did. Ask your doctor to change your med to a slow release pain med and drink tons of water. It will help clean out your system AND cut down on that hungry all the time feeling! Let me know how it turns out. Good luck to you and wishing you a pain free day!
hi slygirl,gotta b story behind that screen name. im dieing to hear.shhh text me later. anyway,now that your brains signals are starting to get through to the part that tells you that your hungry thats gona happen.what changed in your life that you decided to lower your meds? thats the qustion you need to be asking.if you just decided you wana get off that stuff, good for you.being hungry and eating is what normal people do. welcome back. ps. still wana hear what slygirl is all about... pete
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2009 • 1 answer
Vicodin - I'm a new member and tapered from Lortab 10-500 mg (yesterday-only!!) to 7.5 mg, 3x a day?
Posted 30 Mar 2010 • 1 answer
Posted 25 Aug 2011 • 2 answers
Posted 11 Nov 2011 • 2 answers
Posted 20 Dec 2013 • 3 answers